Maexeni to Ridgivedon: Hey! So I was moved... - Women's Health

Women's Health

28,500 members3,270 posts

Maexeni to Ridgivedon

Anon0121_ profile image

Hey! So I was moved off of maexeni to ridgivedon by my dr as it’s cheaper I believe, it says it’s the same ingredients as maexeni (0.03 mg ethinylestradiol and 0.15 mg levonorgestrel)

So am I right in thinking it will be the exact same as before? As so far I’m still bleeding on it after taking it for a week after starting the next pack and I never had that on maexeni. Could it be because of changing abruptly?

11 Replies
wobblybee profile image
wobblybeeAdministrator

If bleeding continues you may want to speak to your GP just for peace of mind.

Breakthrough bleeding is a common side effect of birth control pills. It's especially common in the first three months of using hormonal birth control. It may also happen after you switch to a different type of contraceptive or to a pill with a different estrogen dose.3 Jun 2019

healthline.com › womens-health

Anon0121_ profile image
Anon0121_ in reply to wobblybee

It says it’s the same exact dosage but I would’ve thought it wouldn’t be any fifferent but it seems to be

wobblybee profile image
wobblybeeAdministrator in reply to Anon0121_

🤔 It’s possible that different brands use different ‘fillers’. A Pharmacist may be able to tell you.

Filler: An inactive substance used to make the active medicine easier to measure. For example, fillers are often used in tablets or capsules because the amount of active drug is too small to be handled conveniently.

medicinenet.com › main › art

Can different brands of medication work differently?

"And the same goes for the brand-name medication vs. the generic." Several different companies may make the same generic drug, too, but they might use different filler ingredients. So their medications could have slightly different rates of absorption or cause different side effects.27 Jul 2016

webmd.com › features › gener...

Anon0121_ profile image
Anon0121_ in reply to wobblybee

Thank you so much!

Different pills will be slightly different and therefore have different impacts which is why some people can only get on with certain ones comfortably. Keep and eye on it and keep a record, see if you can wait it out for 3 months which is the normally transition between pills for the old to be completely out of your system. But if your concern grows or things get worse then go back and see your doctor. But I would definitely record what’s happening in a dairy of something so you can keep track of if it’s getting better or worse

Anon0121_ profile image
Anon0121_ in reply to Anonduck

Thank you! I hopefully have an appointment today about it, I’ve been messed around so much with different pills and I finally found one which was working for me and then it was all changed again so I’m asking to go back in to that one. If not then I might just give up all together with trying different pills

Hi I am on rigidevon and take it constantly due to gynaecology problems but I still bleed on this contraception pill x

Do you bleed continually everyday

Yes.

Omg that must be hell! Well I’m trying to either change back to the one I liked or get a dif one but I can’t cope with constant bleeding

I know what you mean as it’s awful, nothing stops my periods. You could try it as it may work differently for you 💕

You may also like...